Last update: Sun Oct 15 02:32:55 MDT 2017
@Article{King:2001:PTM,
author = "Scott A. King and Richard E. Parent",
title = "A {$3$D} parametric tongue model for animated speech",
journal = j-J-VIS-COMP-ANIMATION,
volume = "12",
number = "3",
pages = "107--115",
month = "????",
year = "2001",
CODEN = "JVCAEO",
DOI = "https://doi.org/10.1002/vis.249",
ISSN = "1049-8907 (print), 1099-1778 (electronic)",
ISSN-L = "1049-8907",
bibdate = "Wed Feb 20 10:54:57 MST 2002",
bibsource = "http://www.interscience.wiley.com/jpages/1049-8907;
http://www.math.utah.edu/pub/tex/bib/jviscompanimation.bib;
http://www3.interscience.wiley.com/journalfinder.html",
URL = "http://www3.interscience.wiley.com/cgi-bin/abstract/85513714/START;
http://www3.interscience.wiley.com/cgi-bin/fulltext?ID=85513714&PLACEBO=IE.pdf",
acknowledgement = ack-nhfb,
}